... pinpoint. It started small on Sunday and I took a Naproxen. The original hives went away but overnight Sunday it became horrible. Went to doc Monday and got a Benadryl and Prednisone shot and am now taking these orally. The swelling and hives get worse as it moves around. If there is a chance that it is the (one) Naproxen causing this should I not be taking the Prednisone? Could that actually be making it worse?
From experience my friend--- The Prednisone might be making it worse, steroids tend to make things like that spread and itch more. You definately could be allergic to the Naproxen. I noticed that Sumatriptan is also in your question. Are the drugs combined in one or are you taking them seperately? You might be more allergic to the Sumatriptan or be very sensitive to it anyway more so than the Naproxen. A lot of people are very sensitive to Sumatriptan, I am one of them. Are you by any chance allergic to Aspirin? If you are than you will have to stay away from Naproxen and Ibuprofen, they are not Aspirin themselves but are in the family together so you may want to check on that also. I really think the Prednisone could make things worse though I would stick to the Benadryl or you can try Vistaril which may work better if it is that bad. I hope this answer finds you feeling better, good luck, marjorie zych
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2010 • 2 answers
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
Posted 27 Aug 2012 • 1 answer
Posted 21 Jun 2014 • 1 answer
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 17 Feb 2015 • 1 answer